No, Robaxin (methocarbamol) is a muscle relaxant. It works by blocking nerve impulses (or pain sensations) that are sent to your brain.
Robaxin is used together with rest and physical therapy to treat skeletal muscle conditions such as pain or injury. It is used in combination with rest and physical therapy.
Robaxin is a muscle relaxant not a narcotic. It may help some of the withdrawal symptoms from the opiate such as cramping in the legs. It will not help "heal" the brain from the opiate abuse and will not help with other withdrawal symptoms like the diarrhea and nausea.
Hope this helps,
I can't give you a definite answer if it helps withdrawls, it depends on what you are withdrawing from, Robaxin is one of the older Muscle relaxer drugs it may take the edge off but I know once I was in severe pain and was one day shy of my opiate being filled and it just barely took the edge off, to be sure you might ask a pharmacist. I wish you the best of luck
- Robaxin Information for Consumers
- Robaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 1 answer
Posted 18 May 2011 • 0 answers
Posted 28 Feb 2013 • 1 answer
Posted 12 Feb 2015 • 1 answer
Posted 26 Aug 2016 • 0 answers